François Charles

Professeur
Mathématiques
Bât. 425
Université Paris-Sud
91405 Orsay Cedex
France


Courrier électronique :
Bureau : 218
Téléphone : (+33) 1 69 15 72 20

Postdoctoral position starting september 2017

We have a postdoctoral position available in arithmetic and algebraic geometry available, funded by the ERC project AlgTateGro. We are looking for a postdoctoral researcher working in any of the following fields: moduli spaces of sheaves on algebraic varieties, birational geometry, algebraic cycles, both in Hodge theory and arithmetic geometry, motives, Arakelov geometry, diophantine approximation in relation to algebraic geometry, aspects of transcendental number theory. The position has no teaching duty and can be held for up to three years. Send a CV and a research statements to my email address by january 15th. Recommendation letters are encouraged and should be sent by the end of january. More details are available on the euraxess website.

Articles de recherche

  1. Exceptional isogenies between reductions of pairs of elliptic curves, soumis.
  2. Birational boundedness for holomorphic symplectic varieties, Zarhin's trick for K3 surfaces, and the Tate conjecture, Ann. of Math. (2) 184 (2016), n.2, pp. 487-526.
  3. (avec Gianluca Pacienza) Families of rational curves on holomorphic symplectic varieties, soumis.
  4. (avec Bjorn Poonen) Bertini irreducibility theorems over finite fields, J. Amer. Math. Soc. 29 (2016), pp. 81-94.
  5. (avec Jean-Benoît Bost) Some remarks concerning the Grothendieck Period Conjecture , J. Reine Angew. Math. 714 (2016), pp. 175-208.
  6. (avec Alena Pirutka) La conjecture de Tate entière pour les cubiques de dimension 4 sur un corps fini , Comp. Math. 151 n. 2 (2015), pp. 253-264. .
  7. A remark on the Torelli theorem for cubic fourfolds, preprint.
  8. The Tate conjecture for K3 surfaces over finite fields, Invent. Math. 194 n.1 (2013), pp. 119-145, erratum.
  9. On the Picard number of K3 surfaces over number fields, Algebra and Number Theory 8 n.1 (2014), pp. 1-17.
  10. (avec Eyal Markman) The Standard Conjectures for holomorphic symplectic varieties deformation equivalent to Hilbert schemes of K3 surfaces, Comp. Math. 149 n.3 (2013), pp.481-494.
  11. Remarks on the Lefschetz standard conjecture and hyperkähler varieties, Comment. Math. Helv. 88 n.2 (2013), pp. 449-468.
  12. On the zero locus of normal functions and the étale Abel-Jacobi map Int Math Res Notices 2010 n.12 (2010), pp. 2283-2304.
  13. Conjugate varieties with distinct real cohomology algebras J. Reine Angew. Math. 630 (2009), pp. 125-139.

Articles d'exposition

  1. Progrès récents sur les fonctions normales (d'après Green-Griffiths, Brosnan-Pearlstein, M. Saito, Schnell…), Séminaire Bourbaki, 65ème année, 2012-2013, exposé 1063.
  2. (avec Christian Schnell) Notes on absolute Hodge classes, dans "Hodge Theory", E. Cattani, F. El Zein, P. Griffiths and L.D. Trang Ed., Princeton University Press (2013), p.469-530.

Autres documents

  1. Le texte de ma thèse, soutenue le 6 avril 2010 sous la direction de Claire Voisin.
  2. Le texte de mon habilitation à diriger des recherches, soutenue le 6 décembre 2013 à l'université d'Orsay.

Enseignement

Devoir de géométrie algébrique (facultatif)


Logo
Département de Mathématiques
, Université Paris-Sud, Bât. 425, F-91405 Orsay Cedex ,France